# SDR PIDA06005

- Difficulty date: January 10, 2006
- Submitted: January 12, 2006
- Operation: Air carrier
- Aircraft: N380WL
- Make and model: Boeing 737-3G7
- Aircraft serial: 23218
- Aircraft time: 57,430 hours, 44,397 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 500a
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN FUSELAGE SKIN AT BS 500A ABOVE STR 4 LT SKIN LAP JOINT.  REPAIRED DAMAGE PER SRM 53-00-01.
